# SDR UALA2013020100604

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 86,782 hours, 13,940 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: 5198587
- Condition: Faulty
- Location: Starter
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START 2 ATTEMPTS.   REPLACED STARTER MOTOR AS PER AMM MFG 651-1150 AND REPLACED APU CONTROLLER AS PER AMM 49-61-05.  APU OPS CHECK OK NOW.
